Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Burping, burning in chest, food pipe. Taking digene. Causes for symptoms?

Its been about 4-5 days , i m having burps and a burning feeling in my chest , chest i mean food pipe, after drinking water it subsides for a while and later after sometime , i get a feeling to burp again and again and again that burning continues. After having DIGENE ( i.e Magnesium Hydrooxide, Simethicon, Sodium Carboxymethylcellulose and dried Aluminium Hydooxide___ DIGENE S composition). What may be the cause and how may i get rid of it ? thank you...
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  671
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Thanks for query,
It seems that you are having hyper acidity or reflux oesophagitis giving rise to this problem.
Take tablet Omiprazole or pentaprazloe daily for about 7-10 days.
Avoid fried,chillies and junk food.
Take more milk, curd, buttermilk, ice creams.
Avoid stress.
Ok and bye.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor